Table of Contents Author Guidelines Submit a Manuscript
International Journal of Mathematics and Mathematical Sciences
Volume 19, Issue 3, Pages 607-610
http://dx.doi.org/10.1155/S0161171296000841

On the shift operators

Department of Mathematics, Faculty of Education, Ain Shams University, Roxy, Cairo, Egypt

Received 3 May 1994; Revised 1 March 1995

Copyright © 1996 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

M. M. Aggour, “On the shift operators,” International Journal of Mathematics and Mathematical Sciences, vol. 19, no. 3, pp. 607-610, 1996. https://doi.org/10.1155/S0161171296000841.